Habitability of planets around red dwarf stars

Heath, Martin J., Doyle, Laurance R., Joshi, Manoj M. ORCID: https://orcid.org/0000-0002-2948-2811 and Haberle, Robert M. (1999) Habitability of planets around red dwarf stars. Origins of Life and Evolution of the Biosphere, 29 (4). pp. 405-424. ISSN 0169-6149

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
University of East Anglia > Faculty of Science > Research Centres > Tyndall Centre for Climate Change Research
Depositing User: Pure Connector
Date Deposited: 24 Feb 2014 12:26
Last Modified: 24 Oct 2022 06:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/47765
DOI: 10.1023/A:1006596718708

Actions (login required)

View Item View Item